Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest

Should I Get Off Accutane?

Recommended Posts

Guest

Ive been on accutane for about 4 months. I have a few months left that im supposed to do but i've been getting severely depressed. To the point of feeling like complete sh*t most of the day, and about 2x as worse at night. Misrable really. I dont know if its because i've just been lonely lately or because of the accutane. Im not suicidal or anything but its just pretty bad depression. Im not sure if i should stop or just tough it out for the long run. I dont have hardly any acne anymore though. Pretty much all gone.

I'm 18/male

Edited by Guest

Share this post


Link to post
Share on other sites

Tough it out , otherwise your probably relapse , you prob have only a month or 2 left which will fly by so hang in there

Share this post


Link to post
Share on other sites

Ive been on accutane for about 4 months. I have a few months left that im supposed to do but i've been getting severely depressed. To the point of feeling like complete sh*t most of the day, and about 2x as worse at night. Misrable really. I dont know if its because i've just been lonely lately or because of the accutane. Im not suicidal or anything but its just pretty bad depression. Im not sure if i should stop or just tough it out for the long run. I dont have hardly any acne anymore though. Pretty much all gone.

I'm 18/male

Can you ask your derm to lower your dose? Depression is a sign that your dose is too high for your body.

Share this post


Link to post
Share on other sites

This time last year i was really down and depressed about the state of my acne, my dermatologist was reluctant to prescribe roaccutane for this reason. However after trying yet another brand of antibiotics and getting no where she agreed to start me on roaccutane as long as i took antidepressants. As my acne improved so did my mood, was this the antidepressants or the clear skin? personally i believe it was down to the clear skin but i do think the antidepressants helped a lot. Talk to your doctor, there is no reason why you cant take antidepressants whilst on roaccutane and if it gets you through the next few months then wheres the harm?

Good luck x

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×